MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 -40 S; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 -40 S; HIP COMPONENT
Model Number PHA04420
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The alleged complaint could not be confirmed.These ceramic components were revised approximately 2-3 weeks after the primary operation due to infection.The revised products were not returned for investigation.No operative notes or other clinically relevant documentation has been provided to confirm this complaint.Review of the device history record for this lot indicates that this product met all acceptance criteria at the time of manufacturing.Infection is a known risk of any surgical procedure.The source of the infection cannot be determined from the available information.The microport hip systems package insert (150803-8) lists "delayed wound healing; deep wound infection (early or late) which may necessitate removal of the prosthesis.On rare occasions, arthrodesis of the involved joint or amputation of the limb may be required" as potential adverse effects of total hip arthroplasty (tha).There were no trends identified per mpo trending procedures.This issue will continue to be monitored through complaint tracking.
 
Event or Problem Description
Allegedly, patient was revised due to infection.Revision njr number: (b)(4).Side:r; primary asa: p2 - mild disease not incapacitating.Components not revised: procotyl l beaded and ha coated cup size 56mm / product id: pha06266 / lot no.: 1851198.Profemur tl classic fixed neck size 6 / product id: prtls026 / lot no.: 1832007.

Brand Name
FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 -40 S
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key12127883
Report Number3010536692-2021-00362
Device Sequence Number4765477
Product Code MRA
UDI-Device IdentifierM684PHA044201
UDI-PublicM684PHA044201
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K130376
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPHA04420
Device Catalogue NumberPHA04420
Device Lot Number1815691
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/17/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2021
Initial Report FDA Received Date07/07/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;